The \(\bar \partial\)-problem with support conditions on some weakly pseudoconvex domains. (English) Zbl 1078.32023

Consider a relative compact domain \(\Omega\) with Lipschitz boundary in an \(n\)-dimensional Kähler manifold \((X,\omega)\). Assume that \(\Omega\) satisfies the \(\log \delta\)-pseudoconvexity” condition there exists a smooth bounded function \(\phi\) on \(X\) such that \(i\partial \overline \partial (-\log \delta + \phi) \geq \omega\) in \(\Omega\), where \(\delta \) is the distance function to the boundary \(\partial \Omega\) with respect to \(\omega\).
In the paper under review, the author shows that the \(\overline \partial\)-equation with exact support in \(\Omega\) admits a solution in bidegree \((p,q)\), \(1\leq q \leq n-1\). Moreover, the author shows that the range of \(\overline \partial\) acting on smooth \((p,n-1)\)-forms with support in \(\overline \Omega\) is closed. Then the author applies the main result of this paper to obtain the solvability of the tangential Cauchy-Riemann equations for smooth forms and currents for all intermediate bidegrees on the boundaries of weakly pseudoconvex domain in Stein manfolds and the solvability of the tangential Cauchy-Riemann equations for currents on Levi-flat CR manfolds of arbitrary codimension.


32W05 \(\overline\partial\) and \(\overline\partial\)-Neumann operators
32W10 \(\overline\partial_b\) and \(\overline\partial_b\)-Neumann operators
Full Text: DOI


[1] Demailly, J.-P., EstimationsL 2 pour l’opératuer \(\bar \partial \) d’un fibré vectoriel holomorphe semi-positif au-dessus d’une variété kählérienne complète,Ann. Sci. École Norm. Sup. 15 (1982), 457–511.
[2] Elencwajg, G., Pseudo-convexité locale dans les variétés kählériennes,Ann. Inst. Fourier (Grenoble) 25 (1975), 295–314. · Zbl 0278.32015
[3] Folland, G. B.,Introduction to Partial Differential Equations, Princeton University Press, Princeton, NJ, 1976. · Zbl 0325.35001
[4] Grisvard, P.,Elliptic Problems in Nonsmooth Domains, Monographs Studies in Math.24, Pitman, Boston, MA, 1985. · Zbl 0695.35060
[5] Henkin, G. M. andIordan, A., Regularity of \(\bar \partial \) on pseudoconcave compacts and applications,Asian J. Math. 4 (2000), 855–884. · Zbl 0998.32021
[6] Hill, C. D. andNacinovich, M., A necessary condition for global Stein immersion of compactCR-manifolds,Riv. Mat. Univ. Parma 5 (1992), 175–182. · Zbl 0787.32020
[7] Hill, C. D. andNacinovich, M., Duality and distribution cohomology ofCR manifolds,Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1995), 315–339.
[8] Hill, C. D. andNacinovich, M., On the failure of the Poincaré lemma for the \(\bar \partial \) M -complex,Math. Ann. 324 (2002), 213–224. · Zbl 1014.32027 · doi:10.1007/s00208-002-0320-x
[9] Kohn, J. J., Global regularity for \(\bar \partial \) on weakly pseudo-convex manifolds,Trans. Amer. Math. Soc. 181 (1973), 273–292. · Zbl 0276.35071
[10] Kohn, J. J., Methods of partial differential equations in complex analysis, inSeveral complex variables (Williamstown, MA, 1975), Proc. Symp. Pure Math.30:1, pp. 215–237, Amer. Math. Soc., Providence, RI, 1977.
[11] Lojasiewicz, S. andTomassini, G., Valeurs au bord des formes holomorphes, inSeveral Complex Variables (Cortona, 1976–77), pp. 222–246, Scuola Norm. Sup. Pisa, Pisa, 1978.
[12] Martineau, A., Distributions et valeurs au bord des fonctions holomorphes, inOeuvres de André Martineau, pp. 631–652, Éditions du Centre National de la Recherche Scientifique, Paris, 1977.
[13] Michel, J. andShaw, M.-C., \(\bar \partial \) and \(\bar \partial \) b problems on nonsmooth domains, inAnalysis and Geometry in Several Complex variables.Proc. of the 40th Taniguchi Symp. (Katata, 1997), pp. 159–192, Birkhäuser, Boston, MA, 1999.
[14] Nacinovich, M. andValli, G., Tangential Cauchy-Riemann complexes on distributions,Ann. Mat. Pura Appl. 146 (1987), 123–160. · Zbl 0631.58024 · doi:10.1007/BF01762362
[15] Ohsawa, T., Pseudoconvex domains inP n : A question on the 1-convex boundary points, inAnalysis and Geometry in Several Complex Variables.Proc. of the 40th Taniguchi Symp. (Katata, 1997), pp. 239–252, Birkhäuser, Boston, MA, 1999. · Zbl 0971.32007
[16] Range, R. M.,Holomorphic Functions and Integral Representations in Several Complex Variables, Graduate Texts in Mathematics108, Springer-Verlag, New York, 1986. · Zbl 0591.32002
[17] Rosay, J.-P., Équation de Lewy-résolubilité globale de l’équation \(\bar \partial \) b u=f sur la frontière de domaines faiblement pseudo-convexes deC 2 (ouC n ),Duke Math. J. 49 (1982), 121–128. · Zbl 0536.35022 · doi:10.1215/S0012-7094-82-04908-0
[18] Sambou, S., Résolution du \(\bar \partial \) pour les courants prolongeables,Math. Nachr. 235 (2002), 179–190. · Zbl 1007.32012 · doi:10.1002/1522-2616(200202)235:1<179::AID-MANA179>3.0.CO;2-8
[19] Serre, J.-P., Un théorème de dualité,Comment. Math. Helv. 29 (1955), 9–26. · Zbl 0067.16101 · doi:10.1007/BF02564268
[20] Siu, Y.-T., Nonexistence of smooth Levi-flat hypersurfaces in complex projective spaces of dimension ,Ann. of Math. 151 (2000), 1217–1243. · Zbl 0980.53065 · doi:10.2307/121133
[21] Siu, Y.-T. andYau, S.-T. Compact Kähler manifolds of positive bisectional curvature,Invent. Math. 59 (1980), 189–204. · Zbl 0442.53056 · doi:10.1007/BF01390043
[22] Stein, E. M.,Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series30, Princeton University Press, NJ, 1970. · Zbl 0207.13501
[23] Suzuki, O., Pseudoconvex domains on a Kähler manifold with positive holomorphic bisectional curvature,Publ. Res. Inst. Math. Sci. 12 (1976/77), 191–214. · Zbl 0356.32014 · doi:10.2977/prims/1195190963
[24] Takeuchi, A., Domaines pseudoconvexes infinis et la métrique riemannienne dans un espace projectif,J. Math. Soc. Japan 16 (1964), 159–181. · Zbl 0139.33602 · doi:10.2969/jmsj/01620109
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.